# SDR UPS97824839

- Difficulty date: October 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND CORROSION ON FUSELAGE SKIN AROUND FASTENER IN LONGERON 35 LEFT AT Y=680.  REMOVED CORROSION .003 BEYOND DC8 SRM LIMIT.  REMOVAL FOUND ACCEPTABLE PER (A) BCAG FAX MISC-A099/RRR, ATA:8-53-02-03 (B) AEROCORP MACON INC FAX FILE 102197-2/RS (C) DC8 SRM 51-1-08, PARA 6F AND 7E.
